Klein-four covers of the projective line in characteristic two

Glass, Darren (2007) Klein-four covers of the projective line in characteristic two. Albanian J. Math., 1 (1). pp. 3-11. ISSN 1930-1235

[img]
Preview
Text
001.pdf - Published Version

Download (202kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 04:25
Last Modified: 06 Dec 2017 04:25
URI: http://kerkoje.com/id/eprint/128

Actions (login required)

View Item View Item